edoc

Geometric finite difference schemes for the generalized hyperelastic-rod wave equation

Cohen, David and Raynaud, Xavier. (2011) Geometric finite difference schemes for the generalized hyperelastic-rod wave equation. Journal of computational and applied mathematics, Vol. 235, H. 8. pp. 1925-1940.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5260104

Downloads: Statistics Overview

Abstract

Geometric integrators are presented for a class of nonlinear dispersive equations which includes the Camassa-Holm equation, the  BBM equation and the hyperelastic-rod wave equation. One group of schemes is designed to preserve a global property of the equations: the conservation of energy; while the other one preserves a more local feature of the equations: the multi-symplecticity.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Numerik (Cohen)
UniBasel Contributors:Cohen, David
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Elsevier
ISSN:0377-0427
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:08 Jun 2012 06:48
Deposited On:22 Mar 2012 13:57

Repository Staff Only: item control page